# SDR AALA202012189001

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 35,503 hours, 14,253 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Switch
- Condition: Out Of Position
- Location: Vmo/Mmo
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUDNED.  AFTER TAKEOFF, AIRSPEED RED LINE TAPE STAYED AT 270 KNOTS.  CALLED TOMX CONTROL WHO RECOMMENDED RETURN TO DFW.  FOUND VMO/MMO SWITCH IN "ALT."  SWITCHED TO NORMAL AND SECURED SWITCH GUARD, REF AMM 32-00-00-040-812.
